Singular integral operators in the case of a piecewise Lyapunov contour
pdf (Русский)

Keywords

singular integral operators, noetherian operators, piecewise Lyapunov contour.

How to Cite

Neagu , V. (2022). Singular integral operators in the case of a piecewise Lyapunov contour. Acta Et Commentationes Exact and Natural Sciences, 12(2), 82-103. https://doi.org/10.36120/2587-3644.v12i2.82-103

Abstract

The article attempts to present the results obtained by the author in recent years (in a number of cases with some additions) on the theory of singular integral equations and Riemann boundary value problems in the case of a piecewise Lyapunov contour. It has a survey character of problems and results related to the influence of corner points of integration contour on various properties of singular operators. At the same time, much attention is paid to the research of other authors related to the scientific interests of the author of this work.

https://doi.org/10.36120/2587-3644.v12i2.82-103
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.